MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,HVT,8.0,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,HVT,8.0,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN046760
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/25/2021
Type of Reportable Event Death
Event or Problem Description
It was reported "the cuff on this tube blew as soon as the patient was intubated, unable to keep air in the cuff immediately after intubation".It was reported that the patient was deceased.It was reported that the device was not contributory to the patient death.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Corrected data: section h.10.- it was reported in the initial mdr that a device history record (dhr) review could not be conducted; however, a lot number was provided by the customer (lot#73k1900723) when the complaint was initially reported.A dhr review was performed on that lot number and no relevant findings were identified.

Brand Name
HUDSON ET TUBE,HVT,8.0,NOVA PLUS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12868298
Report Number3003898360-2021-01044
Device Sequence Number5941834
Product Code BTR
UDI-Device Identifier04026704588794
UDI-Public04026704588794
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date10/28/2024
Device Model NumberIPN046760
Device Catalogue NumberV5-10316
Device Lot Number73K1900723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention; Death;
Patient SexUnknown